# SDR AALA201710109003

- Difficulty date: October 7, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,660 hours, 14,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141T514078
- Condition: Broken
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE STABILIZER STRAP BROKEN ON BOTTOM OF FLOORBEAM AT BS 347, RIGHT SIDE ABOVE E/E RACKS.  STABILIZER STRAP REPAIRED IAW SRM 53-10-51-2R-1, REPAIR 1, EA-B767-53-032144, AND EA 27667.
